# SDR BAQA086477

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N932CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7024
- Aircraft time: 7,583 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Part serial: 13860
- Condition: Inoperative
- Location: Dme
- Part time: 1,485 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DME INOPERATIVE USING NR 2 NAV. REPLACED WITH SERVICEABLE UNIT.
